Previous |  Up |  Next


Title: A posteriori error estimate of approximate solutions to a mildly nonlinear elliptic boundary value problem (English)
Author: Weisz, Juraj
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 31
Issue: 2
Year: 1990
Pages: 315-322
Category: math
MSC: 35J65
MSC: 65G99
MSC: 65N15
idZBL: Zbl 0709.65074
idMR: MR1077902
Date available: 2008-06-05T21:43:59Z
Last updated: 2012-04-28
Stable URL:
Reference: [A] Aubin J. P.: Approximation of Elliptic Boundary-Value Problems.New York, London, 1982. MR 0478662
Reference: [AB] Aubin J. P., Burchard H.: Some aspects of the method of the hyper-circle applied to elliptic variational problems.Proceedings of SYNSPADE. Academic Press, 1971. MR 0285136
Reference: [ET] Ekeland I., Temam R.: Convex Analysis and Variational Problems.North-Holland, Amsterdam 1976. Zbl 0322.90046, MR 0463994
Reference: [FK] Fučík S., Kufner A.: Nonlinear differential equations.SNTL Prague 1978 (In Czech).
Reference: [GGZ] Gajewski H., Groger K., Zacharias K.: Nichtlineare Operator-Gleichungen und Operatordifferentialgleichungen.Akademie -Verlag, Berlin,1974 (Russian Mir Moskva 1978).
Reference: [HH] Haslinger J., Hlaváček I.: Convergence of a finite element method based on the dual variational formulation.Apl. Mat. 21 (1976), 43-55. MR 0398126
Reference: [H] Hlaváček I.: The density of solenoidal functions and the convergence of a dual finite element method.Apl. Mat. 25 (1980), 39-55. MR 0554090
Reference: [HK] Hlaváček I., Křížek M.: Internal finite element approximations in the dual variational method for second order elliptic problems with curved boundaries.Apl. Mat. 29 (1984), 52-69. MR 0729953
Reference: [K] Kodnár R.: Aposteriori estimates of approximate solutions for some types of boundary value problems.Proceedings of Equadiff 6, Brno 1985.
Reference: [KR] Křížek M.: Conforming equilibrium finite element methods for some elliptic plane problems.RAIRO Anal. Numer. 17 (1983), 35-65. MR 0695451
Reference: [V] Vacek J.: Dual variational principles for an elliptic partial differential equation.Apl. Mat. 21 (1976), 5-27. Zbl 0345.35035, MR 0412594


Files Size Format View
CommentatMathUnivCarol_031-1990-2_14.pdf 621.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo